T Nation

PCT Question....


#1

I am about to start my 3rd cycle of 500mg of test cyp with 600mg of EQ weekly for 12 weeks. I have done this cycle one other time and had great results.

Now first please dont flame, I had nolva and clomid onhand and had no problems while on and 2 weeks after my cycle I started the Nolva. I took it for 3 days and it made me feel like complete shit, dont know why but it just did. Face broke out, couldnt get out of bed almost felt like I had the flu with zits. So I didnt take anthing else and my libido never really dropped and I felt fine after that day, my gains in the gym obviously dropped off a bit after the cycle but I had definately gained some strength and size and kept a pretty good amount of it.

So with my next cycle, I still obviously have the nolva and clomid left over just in case, but with 2 long acting esters and not very high doses, I was wondering if it was almost like a taper down effect and that a PCT wasnt really necessary or should I just run the nolva and just feel like shit. So before the flames come out, I have been lifting seriously for 5 years and Im 32 yrs old, not a 18 yr old asking how much weight I will gain off a dbol cycle, so please just give me your thoughts and not what a dumbass you think that I might be and how I shouldnt be doing a cycle, all that bullshit.


#2

the question of how much weight dbol will put on is no more ignorant than what your asking. just because you didnt experience a significant drop in libido doesnt mean that there weren't underlying consequences to stopping serm therapy, whether it be nolva or clomid. also, how can you be sure that the nolva was responsible for feeling shitty?

just a little bit of research here would let you know that suppression will occur with even a low dose of test. i dont understand why you think that the use of long estered test at a low dose would be anything like a stasis/taper??


#3

No fear of a flame. Yes you're correct in your assumption that upon discontinuation of injectables with long acting esters it is similar to a "taper" as the half life reduces the effectiveness of the test and EQ. That's why it's advisable to begin PCT 2-3 weeks after the last injection.


#4

Sure man a dbol cycle is no more ignorant than a test/eq cycle with no PCT, granted PCT is recommended but this is not a stupid question. But if you want to explain ignorant, what could be an underlying consequnce to stopping SERM therapy after knowing that my libido didnt go down, my muscle gain was kept up, I didnt have tits, i didnt lose my hair, my prostate is not the size of a grapefruit, and I got my wife preggo.

I was completely fine after the cycle and that cycle was 8 months ago. Is it still underlying man? Is it going to jump out of the bushes and grab me?? So if its so mandatory, what did the bodybuilders from the 70's, 80's use for PCT? I have no doubt that some suppression will occur, but with 2 long ester cycles and not a huge dose of gear, my body seemed to get back to normal as the test/eq wore off.

And how did I know that it was the Nolva that made me feel shitty? Well I took it and started feeling like shit and for 3 days it got worse and worse, then when I decided to quit taking it I felt better the next day. What do you think? Was that the underlying issue that you were talking about??


#5

I guess its something with the Nolva that my body doesnt agree with or something. I guess that I was just lucky that I didnt have any problems, I guess some people rebound off a cycle better than others. If I felt like I was having a problem on my cycle I would definately take it and deal with the problems.

Thats when i started my PCT was 2 weeks after my last injection. I just ended it 3 days later. i am not saying PCT is unnecessary, but I was just wondering if anyone has had a similar experience? For my upcoming cycle, I am going to attempt my PCT 2 weeks after the last injection and see what happens this time. Has anyone on here experienced any sides with Nolva similar to mine?


#6

SERM/Taper/PCT is not mandatory for recovery. Recovery will happen in most cases regardless.

However a PCT tends to speed up the recovery process, stimulating different areas of the HPTA or reducing the activity of certain suppressive hormones.. like Oestrogen or Prolactin.

In your case it seems that you recovered very fast. I think that this is much more likely than you not being fully suppressed. Don't look too much into it. You wont be getting any 'backlash' 8 months later either, as i am sure you know by now.

When you do run your next cycle, do whatever you plan, and plan to run the PCT of your chcice, and see how you feel.
IMO if this has happened to you before (ease of recovery), there is nothing wrong with waiting after the cycle until you do crash before running PCT. All that means is that it will take longer to recover, hormone levels will waver more and you may experience some worsened sides like reduced morale and libido. Depending on the severity of your crash.. it is worth it IMO to learn what works for you.

Suck it and see is the best advice i can give, as should be done with most cases really.

B


#7

Many people get acne from Nolva and emotional sides from Clomid, as SERMS ARE estrogens after all.
I can only suggest that the addition of these Estrogens to your system were problematic, causing more issue than solving.
That or it was fake..

Everyone IS different after all, so do as you planned and see what works for you :wink:


#8

Thanks Brook, I am glad you posted your opinion because you always seem to have some good insight. Is there alot of fake nolva going around? I got mine from a pretty reliable source that doesnt even sell AAS and they were in the pop out packaging with a brand name on them. But like I said on my first cycle, I had no low morale, no libido problems, etc. But this one could be a different story and the way my luck is going lately i definately need to be prepared for the worst. I am going to try the standard nolva PCT and see what happens, I will post my results once my cycle is done and we will see what happens. But if someone will answer this, is there alot of fake Nolva going around? I have never really heard of anyone getting fake Nolva before.


#9

I have never encountered or even heard of fake SERM's mate - it was just thrown out there. Also, if it is in foil strips, then you can rest assured.

The raw powder is very very cheap for any SERM, and the cost of pressing a sugar pill and packaging it into foil would far exceed making a real SERM liquid or caps.

As for your plan of preparing for the worst, and seeing how it goes - i can't agree more.

:wink: